# SDR ABXA050031

- Difficulty date: January 19, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 44,263 hours, 48,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9911500183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB WAS CRACKED BETWEEN LEFT UPPER RADOME GUIDE PIN AND RIVET.  REPAIRED CRACKED WEB IAW DC-9 SRM 53-01.
